# SDR 96ZZZM192

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64319
- Make and model: Boeing 727231
- Aircraft serial: 20052
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND CRACK ON LOWER CHORD ATTACH BOLT HEAD FLANGE ABOVE EXCESS HOLE, RIGHT WING, W.5738.5.  REPAIRED PER SRM 57-10-05, PAGE 3-5, AND TWA STANDARD PRACTICES.  (M)
